On τ-øplus-supplemented modules

Talebi, Y. and Amoozegar, T. and Moniri Hamzekolaei, A. R. (2010) On τ-øplus-supplemented modules. Albanian J. Math., 4 (2). pp. 57-65. ISSN 1930-1235

2010-06.pdf - Published Version
Available under License Creative Commons Attribution.

Download (331kB) | Preview
Item Type: Article
Subjects: Q Science >
Divisions: Engineering, Science and Mathematics > Mathematics
Depositing User: Tanush Shaska
Date Deposited: 19 Feb 2018 02:41
Last Modified: 19 Feb 2018 02:41
URI: http://repo.risat.org/id/eprint/208

Actions (login required)

View Item View Item